MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY S HBSAG REAGENT KIT; ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)
Catalog Number 06P02-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: sids = (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false repeat reactive alinity s hbsag results for multiple cadaveric samples which were confirmed as negative with nat testing.The following data was provided (<1.00 s/co is nonreactive, = 1.00 s/co is reactive): (b)(6).2024 sid (b)(6).Initial result = 1.98 s/co, repeats = 2.12 s/co and 1.97 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.13 s/co, repeats = 1.12 s/co and 1.18 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.34 s/co, repeats = 1.57 s/co and 1.46 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 6.32 s/co, repeats = 6.61 s/co and 6.82 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.16 s/co, repeats = 1.15 s/co and 1.14 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.71 s/co, repeats = 1.22 s/co and 1.17 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 3.74 s/co, repeats = 3.15 s/co and 3.22 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.34 s/co, repeats = 1.09 s/co and 1.29 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.51 s/co, repeats = 1.14 s/co and 1.18 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.22 s/co, repeats = 1.07 s/co and 1.12 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.54 s/co, repeats = 1.5 s/co and 1.28 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.8 s/co, repeats = 1.76 s/co and 1.64 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 2.43 s/co, repeats = 2.22 s/co and 2.21 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 10.65 s/co, repeats = 10.81 s/co and 11.26 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 101.55 s/co, repeats = 99.28 s/co and 85.11 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 1.46 s/co, repeats = 1.07 s/co and 5.45 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 2.72 s/co, repeats = 2.44 s/co and 2.69 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 4.99 s/co, repeats = 4.08 s/co and 3.87 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 1.69 s/co, repeats = 1.56 s/co and 1.62 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 4.12 s/co, repeats = 4.1 s/co and 4.44 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.25 s/co, repeats = 2.21 s/co and 2.9 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 4.6 s/co, repeats = 4.11 s/co and 4.18 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 5.47 s/co, repeats = 6.16 s/co and 5.55 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.32 s/co, repeats = 1.33 s/co and 1.51 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 4.23 s/co, repeats = 4.99 s/co and 4.44 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 1.47 s/co, repeats = 1.41 s/co and 1.51 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 2.32 s/co, repeats = 2.16 s/co and 2.03 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 2.47 s/co, repeats = 2.11 s/co and 2.18 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 1.56 s/co, repeats = 1.61 s/co and 1.60 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 1.07 s/co, repeats = 1.26 s/co and 1.16 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 2.56 s/co, repeats = 2.18 s/co and 1.75 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.51 s/co, repeats = 1.89 s/co and 2.07 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.58 s/co, repeats = 1.51 s/co and 1.45 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 1.32 s/co, repeats = 1.51 s/co and 1.33 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 2.39 s/co, repeats = 2.19 s/co and 2.13 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 1.62 s/co, repeats = 1.86 s/co and 2.03 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.55 s/co, repeats = 1.34 s/co and 1.41 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 1.89 s/co, repeats = 1.92 s/co and 1.96 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 2.75 s/co, repeats = 2.88 s/co and 2.50 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 4.76 s/co, repeats = 3.57 s/co and 3.62 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.10 s/co, repeats = 1.08 s/co and 1.04 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.02 s/co, repeats = 1.50 s/co and 1.47 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.71 s/co, repeats = 1.32 s/co and 1.23 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.55 s/co, repeats = 1.35 s/co and 1.36 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 3.08 s/co, repeats = 2.11 s/co and 1.83 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.41 s/co, repeats = 1.81 s/co and 1.94 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 7.22 s/co, repeats = 8.35 s/co and 7.60 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.31 s/co, repeats = 1.63 s/co and 1.62 s/co, nat = not ordered (b)(6).2023 sid (b)(6).Initial result = 1.83 s/co, repeats = 1.50 s/co and 1.55 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 4.96 s/co, repeats = 3.22 s/co and 4.84 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 2.61 s/co, repeats = 3.09 s/co and 3.40 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 11.97 s/co, repeats = 10.11 s/co and 9.87 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 16.55 s/co, repeats = 15.12 s/co and 16.01 s/co, nat = negative (b)(6).2023 sid (b)(6).Initial result = 4.28 s/co, repeats = 3.70 s/co and 4.00 s/co, nat = not ordered (b)(6).2024 sid (b)(6).Initial result = 2.02 s/co, repeats = 2.39 s/co and 2.43 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.02 s/co, repeats = 1.21 s/co and 1.19 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 7.36 s/co, repeats = 6.61 s/co and 6.62 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 3.63 s/co, repeats = 4.03 s/co and 4.49 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.45 s/co, repeats = 1.64 s/co and 1.82 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 3.36 s/co, repeats = 4.17 s/co and 3.4 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 2.80 s/co, repeats = 2.83 s/co and 2.71 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 8.62 s/co, repeats = 9.76 s/co and 9.69 s/co, nat = cancelled (b)(6).2024 sid (b)(6).Initial result = 2.30 s/co, repeats = 2.09 s/co and 2.14 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 6.44 s/co, repeats = 5.15 s/co and 5.12 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 4.09 s/co, repeats = 3.11 s/co and 3.07 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 24.24 s/co, repeats = 19.42 s/co and 18.01 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 3553.93 s/co, repeats = 3475.54 s/co and 3461.66 s/co, nat = not ordered (b)(6).2024 sid (b)(6).Initial result = 6.96 s/co, repeats = 6.60 s/co and 6.58 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 4.06 s/co, repeats = 3.45 s/co and 3.75 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.92 s/co, repeats = 1.56 s/co and 1.85 s/co, nat = not ordered (b)(6).2024 sid (b)(6).Initial result = 7.02 s/co, repeats = 6.46 s/co and 6.96 s/co, nat = not ordered (b)(6).2024 sid (b)(6).Initial result = 20.6 s/co, repeats = 16.1 s/co and 15.98 s/co, nat = not ordered (b)(6).2024 sid (b)(6).Initial result = 4.25 s/co, repeats = 6.12 s/co and 4.94 s/co, nat = not ordered (b)(6).2024 sid (b)(6).Initial result = 1.86 s/co, repeats = 2.12 s/co and 1.40 s/co, nat = not ordered (b)(6).2024 sid (b)(6).Initial result = 2.07 s/co, repeats = 2.0 s/co and 1.90 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.23 s/co, repeats = 1.22 s/co and 1.20 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.08 s/co, repeats = 1.23 s/co and 1.20 s/co, nat = not ordered (b)(6).2024 sid (b)(6).Initial result = 2.64 s/co, repeats = 2.24 s/co and 2.34 s/co, nat = not ordered (b)(6).2024 sid (b)(6).Initial result = 1.44 s/co, repeats = 1.43 s/co and 1.41 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 1.13 s/co, repeats = 1.07 s/co and 1.08 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 4.66 s/co, repeats = 4.50 s/co and 4.46 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 3.51 s/co, repeats = 3.24 s/co and 3.36 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 2.15 s/co, repeats = 1.55 s/co and 1.63 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 2.74 s/co, repeats = 2.95 s/co and 2.97 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 5.66 s/co, repeats = 4.44 s/co and 4.71 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 3.47 s/co, repeats = 3.67 s/co and 3.52 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 6.05 s/co, repeats = 5.9 s/co and 5.83 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 5.48 s/co, repeats = 4.6 s/co and 4.83 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 4.59 s/co, repeats = 6.54 s/co and 6.18 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 4.18 s/co, repeats = 4.25 s/co and 3.96 s/co, nat = negative (b)(6).2024 sid (b)(6).Initial result = 3.65 s/co, repeats = 3.77 s/co and 3.68 s/co, nat = negative there was no impact to patient management/donor management reported.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive alinity s hbsag results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, labeling review, and field data review.Return testing was not completed as returns were not available.The data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates that the reagent lot performs as expected for this product.A review of the complaint trending report did not identify any trends for the issue for the product.A review of the device history record did not identify any non-conformances or deviations with lot number 53198fn00 and complaint issue.A review of labeling was performed and found to sufficiently address the customer's issue.A review of customer field data was performed for the complaint lot.To assess field performance, initial reactive rates (irr), repeat reactive rates (rrr) and specificity (assuming 0 prevalence) were calculated for lot number 53198fn00.The overall reactive rates of ln 6p02-60 lot 53198fn00 across eurofins dpt denver corporate (usa), applicable peer sites and across a whole blood and plasma screening monitoring group were collected and assessed.No applicable peer site data was available for this lot at the time of the analysis.Across the whole blood and plasma monitoring group the performance of lot 53198fn00 is within product requirements and comparable to other lots analyzed in the comparison.Irr: 0.029 %, rrr: 0.016 %, specificity: 99.984 %.At eurofins dpt denver corporate (usa), the specificity performance of lot 53198fn00 is within package insert representative data for cadaveric specimens.The lot however has exhibited relatively higher reactive rates and lower specificity at the site as compared to the two previous lots used.Irr: 6.171 %, rrr: 5.771 %, specificity: 94.229 %.Based on the investigation, no systemic issue or deficiency was identified.The alinity s hbsag reagent, lot numbers 53198fn00 is performing as expected.
 
Event or Problem Description
The customer observed false repeat reactive alinity s hbsag results for multiple cadaveric samples which were confirmed as negative with nat testing.The following data was provided (<1.00 s/co is nonreactive, = 1.00 s/co is reactive): (b)(6) 2024 sid (b)(6) initial result = 1.98 s/co, repeats = 2.12 s/co and 1.97 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.13 s/co, repeats = 1.12 s/co and 1.18 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.34 s/co, repeats = 1.57 s/co and 1.46 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 6.32 s/co, repeats = 6.61 s/co and 6.82 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.16 s/co, repeats = 1.15 s/co and 1.14 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.71 s/co, repeats = 1.22 s/co and 1.17 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 3.74 s/co, repeats = 3.15 s/co and 3.22 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.34 s/co, repeats = 1.09 s/co and 1.29 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.51 s/co, repeats = 1.14 s/co and 1.18 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.22 s/co, repeats = 1.07 s/co and 1.12 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.54 s/co, repeats = 1.5 s/co and 1.28 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.8 s/co, repeats = 1.76 s/co and 1.64 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 2.43 s/co, repeats = 2.22 s/co and 2.21 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 10.65 s/co, repeats = 10.81 s/co and 11.26 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 101.55 s/co, repeats = 99.28 s/co and 85.11 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 1.46 s/co, repeats = 1.07 s/co and 5.45 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 2.72 s/co, repeats = 2.44 s/co and 2.69 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 4.99 s/co, repeats = 4.08 s/co and 3.87 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 1.69 s/co, repeats = 1.56 s/co and 1.62 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 4.12 s/co, repeats = 4.1 s/co and 4.44 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.25 s/co, repeats = 2.21 s/co and 2.9 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 4.6 s/co, repeats = 4.11 s/co and 4.18 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 5.47 s/co, repeats = 6.16 s/co and 5.55 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.32 s/co, repeats = 1.33 s/co and 1.51 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 4.23 s/co, repeats = 4.99 s/co and 4.44 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 1.47 s/co, repeats = 1.41 s/co and 1.51 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 2.32 s/co, repeats = 2.16 s/co and 2.03 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 2.47 s/co, repeats = 2.11 s/co and 2.18 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 1.56 s/co, repeats = 1.61 s/co and 1.60 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 1.07 s/co, repeats = 1.26 s/co and 1.16 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 2.56 s/co, repeats = 2.18 s/co and 1.75 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.51 s/co, repeats = 1.89 s/co and 2.07 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.58 s/co, repeats = 1.51 s/co and 1.45 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 1.32 s/co, repeats = 1.51 s/co and 1.33 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 2.39 s/co, repeats = 2.19 s/co and 2.13 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 1.62 s/co, repeats = 1.86 s/co and 2.03 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.55 s/co, repeats = 1.34 s/co and 1.41 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 1.89 s/co, repeats = 1.92 s/co and 1.96 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 2.75 s/co, repeats = 2.88 s/co and 2.50 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 4.76 s/co, repeats = 3.57 s/co and 3.62 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.10 s/co, repeats = 1.08 s/co and 1.04 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.02 s/co, repeats = 1.50 s/co and 1.47 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.71 s/co, repeats = 1.32 s/co and 1.23 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.55 s/co, repeats = 1.35 s/co and 1.36 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 3.08 s/co, repeats = 2.11 s/co and 1.83 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.41 s/co, repeats = 1.81 s/co and 1.94 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 7.22 s/co, repeats = 8.35 s/co and 7.60 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.31 s/co, repeats = 1.63 s/co and 1.62 s/co, nat = not ordered (b)(6) 2023 sid (b)(6) initial result = 1.83 s/co, repeats = 1.50 s/co and 1.55 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 4.96 s/co, repeats = 3.22 s/co and 4.84 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 2.61 s/co, repeats = 3.09 s/co and 3.40 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 11.97 s/co, repeats = 10.11 s/co and 9.87 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 16.55 s/co, repeats = 15.12 s/co and 16.01 s/co, nat = negative (b)(6) 2023 sid (b)(6) initial result = 4.28 s/co, repeats = 3.70 s/co and 4.00 s/co, nat = not ordered (b)(6) 2024 sid (b)(6) initial result = 2.02 s/co, repeats = 2.39 s/co and 2.43 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.02 s/co, repeats = 1.21 s/co and 1.19 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 7.36 s/co, repeats = 6.61 s/co and 6.62 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 3.63 s/co, repeats = 4.03 s/co and 4.49 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.45 s/co, repeats = 1.64 s/co and 1.82 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 3.36 s/co, repeats = 4.17 s/co and 3.4 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 2.80 s/co, repeats = 2.83 s/co and 2.71 s/co, nat = negative (b)(6) 2024 sid s-010124-00694 initial result = 8.62 s/co, repeats = 9.76 s/co and 9.69 s/co, nat = cancelled (b)(6) 2024 sid (b)(6) initial result = 2.30 s/co, repeats = 2.09 s/co and 2.14 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 6.44 s/co, repeats = 5.15 s/co and 5.12 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 4.09 s/co, repeats = 3.11 s/co and 3.07 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 24.24 s/co, repeats = 19.42 s/co and 18.01 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 3553.93 s/co, repeats = 3475.54 s/co and 3461.66 s/co, nat = not ordered (b)(6) 2024 sid (b)(6) initial result = 6.96 s/co, repeats = 6.60 s/co and 6.58 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 4.06 s/co, repeats = 3.45 s/co and 3.75 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.92 s/co, repeats = 1.56 s/co and 1.85 s/co, nat = not ordered (b)(6) 2024 sid (b)(6) initial result = 7.02 s/co, repeats = 6.46 s/co and 6.96 s/co, nat = not ordered (b)(6) 2024 sid (b)(6) initial result = 20.6 s/co, repeats = 16.1 s/co and 15.98 s/co, nat = not ordered (b)(6) 2024 sid (b)(6) initial result = 4.25 s/co, repeats = 6.12 s/co and 4.94 s/co, nat = not ordered (b)(6) 2024 sid (b)(6) initial result = 1.86 s/co, repeats = 2.12 s/co and 1.40 s/co, nat = not ordered (b)(6) 2024 sid (b)(6) initial result = 2.07 s/co, repeats = 2.0 s/co and 1.90 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.23 s/co, repeats = 1.22 s/co and 1.20 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.08 s/co, repeats = 1.23 s/co and 1.20 s/co, nat = not ordered (b)(6) 2024 sid (b)(6) initial result = 2.64 s/co, repeats = 2.24 s/co and 2.34 s/co, nat = not ordered (b)(6) 2024 sid (b)(6) initial result = 1.44 s/co, repeats = 1.43 s/co and 1.41 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 1.13 s/co, repeats = 1.07 s/co and 1.08 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 4.66 s/co, repeats = 4.50 s/co and 4.46 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 3.51 s/co, repeats = 3.24 s/co and 3.36 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 2.15 s/co, repeats = 1.55 s/co and 1.63 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 2.74 s/co, repeats = 2.95 s/co and 2.97 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 5.66 s/co, repeats = 4.44 s/co and 4.71 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 3.47 s/co, repeats = 3.67 s/co and 3.52 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 6.05 s/co, repeats = 5.9 s/co and 5.83 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 5.48 s/co, repeats = 4.6 s/co and 4.83 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 4.59 s/co, repeats = 6.54 s/co and 6.18 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 4.18 s/co, repeats = 4.25 s/co and 3.96 s/co, nat = negative (b)(6) 2024 sid (b)(6) initial result = 3.65 s/co, repeats = 3.77 s/co and 3.68 s/co, nat = negative there was no impact to patient management/donor management reported.

Brand Name
ALINITY S HBSAG REAGENT KIT
Common Device Name
ANTIBODY TO HEPATITIS B SURFACE ANTIGEN (MOUSE MONOCLONAL IGG AND IGM)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18607850
Report Number3008344661-2024-00014
Device Sequence Number9127540
Product Code QHM
UDI-Device Identifier00380740136819
UDI-Public00380740136819
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
BL 125674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2024
Device Catalogue Number06P02-60
Device Lot Number53198FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer02/22/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6) ; ALNTY S SYSTEM, 06P16-01, (B)(6)
Patient SexUnknown